# SDR CA020104020

- Difficulty date: January 4, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 34,426 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 75710099
- Condition: Chafed
- Location: Lt Wing
- Part time: 34,913 hours, 49,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING "C" CHECK AND CORROSION INSPECTION THE LT REAR SPAR CAP AND SPAR AREA ABOVE THE SPAR CAP WAS FOUND CHAFED.  THE CHAFING WAS CAUSED BY SPIRAL WRAP WOUND AROUND A WIRE BUNDLE THAT RUNS ACROSS THE FACE OF THE REAR SPAR.
